MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM; DENTAL IMPLANT
Model Number BOST611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that patient had an infection at tooth site #30 and implant was removed.Patient's condition at the time of event: healthy.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: infection, abscess & pain.
 
Additional Manufacturer Narrative
A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.The following sections have been updated: b4: date of this report d4: lot number.D4: expiration date.D4: unique identifier (udi) number.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H4: device manufacturer date.H10: added manufacturer narrative and corrected data.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10044255
Report Number0001038806-2020-00764
Device Sequence Number2560859
Product Code DZE
UDI-Device Identifier00844868029717
UDI-Public(01)00844868029717(17)231005(10)2018091465(241)BOST611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/10/2022
Device Model NumberBOST611
Device Catalogue NumberBOST611
Device Lot Number2017061911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight82